Illinois Journal of Mathematics

Euler characteristics over unramified regular local rings

Melvin Hochster

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 28, Issue 2 (1984), 281-285.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256065276

Digital Object Identifier
doi:10.1215/ijm/1256065276

Mathematical Reviews number (MathSciNet)
MR740618

Zentralblatt MATH identifier
0562.13019

Subjects
Primary: 13D03: (Co)homology of commutative rings and algebras (e.g., Hochschild, André-Quillen, cyclic, dihedral, etc.)
Secondary: 13H05: Regular local rings

Citation

Hochster, Melvin. Euler characteristics over unramified regular local rings. Illinois J. Math. 28 (1984), no. 2, 281--285. doi:10.1215/ijm/1256065276. https://projecteuclid.org/euclid.ijm/1256065276


Export citation